Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On the spectral theory of symmetric finite operators

Author: Harro Heuser
Journal: Trans. Amer. Math. Soc. 94 (1960), 327-336
MSC: Primary 46.00
MathSciNet review: 0112045
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Heuser, Über Operatoren mit endlichen Defekten, Dissertation, Tübingen, 1956.
  • [2] O. D. Kellogg, On the existence and closure of sets of characteristic functions, Math. Ann. vol. 86 (1922) pp. 14-17. MR 1512074
  • [3] F. Riesz and B. Sz.-Nagy, Leçons d'analyse fonctionnelle, Budapest, 1952.
  • [4] R. Wavre, L'itération directe des opérateurs hermitiens et deux théories qui en dépendent, Comment. Math. Helv. vol. 15 (1943) pp. 299-317. MR 0010263 (5:272a)
  • [5] H. Wielandt, Das Iterationsverfahren bei nicht selbstadjungierten linearen Eigenwertaufgaben, Math. Z. vol. 50 (1944) pp. 93-143. MR 0017460 (8:157a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.00

Retrieve articles in all journals with MSC: 46.00

Additional Information

Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society